Our expert says:
The problem with all types of sleeping pills is that, used every night, they rapidly lose their effect, but will cause quite severe insomnia for a while when you try to get off them.
First, make sure you have an absolutely strict sleep routine - going to bed and getting up at the same time every day.
Then you can either try to slowly reduce the amount you are taking - over about 2 weeks; or else you can just stop taking them altogether, in which case you will have terrible sleep for a week or so, but things should then settle down.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.